# SDR SPAA0000008

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 85-01-06, A CRACK WAS DISCOVERED IN THE BS 360 FRAME AT S-21L.  THE DAMAGE WAS REPAIRED PER BOEING SERVICE BULLETIN 737-53A1064.
